International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 4, Issue 2

Open AccessArticle
Fractional Black Scholes Option Pricing with Stochastic Arbitrage Return
International Journal of Partial Differential Equations and Applications. 2016, 4(2), 20-24. DOI: 10.12691/ijpdea-4-2-1
Pub. Date: August 18, 2016Views: 3904Downloads: 2426
Open AccessArticle
Random Exponential Attractor and Equilibrium for a Stochastic Reaction-diffusion Equation with Multiplicative Noise
International Journal of Partial Differential Equations and Applications. 2016, 4(2), 25-31. DOI: 10.12691/ijpdea-4-2-2
Pub. Date: September 13, 2016Views: 3828Downloads: 2607
Open AccessArticle
Study of a System of Convection-Diffusion-Reaction
International Journal of Partial Differential Equations and Applications. 2016, 4(2), 32-37. DOI: 10.12691/ijpdea-4-2-3
Pub. Date: January 07, 2017Views: 4280Downloads: 3027